Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Amarillo, TX

June 22, 2020Texas County, Oklahoma; Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2020, 5:50 PM CDT for Texas County, Oklahoma; Sherman County, Texas. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2020, 5:50 PM CDT (22:50 UTC)
Expired
Jun 22, 2020, 7:15 PM CDT
In force
85 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Texas County, OK, Sherman County, TX

The radar

The Amarillo radar (KAMA), 152 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 4:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS54 KAMA 222250
SVRAMA
OKC139-TXC421-230015-
/O.NEW.KAMA.SV.W.0101.200622T2250Z-200623T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
550 PM CDT Mon Jun 22 2020

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Texas County in the Panhandle of Oklahoma...
  Northeastern Sherman County in the Panhandle of Texas...

* Until 715 PM CDT.

* At 549 PM CDT, a severe thunderstorm was located 8 miles south of
  Eva, or 22 miles south of Elkhart, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Guymon, Goodwell and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3676 10141 3650 10162 3650 10163 3649 10162
      3642 10168 3657 10203 3659 10203 3678 10195
TIME...MOT...LOC 2249Z 281DEG 17KT 3668 10189 

HAIL...1.00IN
WIND...60MPH
 
$$

Simpson
2 follow-up statements
182 
WWUS54 KAMA 222259
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
559 PM CDT Mon Jun 22 2020

OKC139-TXC421-230015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-200623T0015Z/
Texas OK-Sherman TX-
559 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTHEASTERN SHERMAN COUNTIES...

At 559 PM CDT, a severe thunderstorm was located 5 miles west of
Texhoma, or 17 miles northeast of Stratford, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Goodwell and Texhoma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3667 10154 3650 10162 3650 10163 3649 10162
      3642 10168 3657 10203 3659 10203 3667 10200
TIME...MOT...LOC 2259Z 330DEG 19KT 3653 10189 

HAIL...1.25IN
WIND...60MPH
 
$$

Simpson
091 
WWUS54 KAMA 222326
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
626 PM CDT Mon Jun 22 2020

OKC139-TXC421-230015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-200623T0015Z/
Texas OK-Sherman TX-
626 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTHEASTERN SHERMAN COUNTIES...

At 626 PM CDT, a severe thunderstorm was located over Texhoma, or 18
miles southwest of Guymon, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

Locations impacted include...
Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 10162 3650 10163 3649 10162 3642 10168
      3657 10203 3659 10203 3665 10199 3656 10159
TIME...MOT...LOC 2326Z 281DEG 17KT 3651 10173 

HAIL...1.50IN
WIND...60MPH
 
$$

Simpson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:28 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 22, 4:28 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
428 PM CDT Mon Jun 22 2020

.MESOSCALE UPDATE...

* Synoptic Overview: An upper level short wave trough was moving
  southeast through central Colorado. This disturbance coupled
  with the increasing shear and instability have combined to
  create scattered thunderstorms from eastern Colorado southward
  through northeast New Mexico.

* Mesoscale: Low level flow is light and out of the southeast from
  the surface up to about 6,000 feet, then winds turn abruptly to
  the northwest at 10 to 20 knots and increase to about 40 to 50
  knots at the top of the tropopause. A surface boundary extends
  from northeast Union County southeast to Collingsworth County.
  This boundary may be a focus for thunderstorms to develop along
  as they move southeast.

* Threats: Hail up to the 2.5" in diameter and strongest wind
  gusts of 70 to 80 mph will be possible. There is about 2500
  mixed layer CAPE to work with along with sufficient shear.
  Tornadoes do not look likely given the weak low level shear and
  relatively high LCL's If a boundary is left over after the
  initial convection and a low level jet can set up over this
  boundary, then new convection may develop during the early
  morning hours which may lead to a threat of heavy rain. But
  confidence in this happening at this time is low.

* Timing & Location: The highest threats for large hail will be
  across the northwest CWA from about 6 pm until 9 pm. Then, wind
  will become more of a threat from mid evening through about
  midnight as the storms start to line out through the central and
  eastern Panhandles.

* Summary: Scattered thunderstorms will move southeast from
  Colorado and New Mexico and into our area mainly after 6 pm. The
  storms are expected to congeal into an MCS as it moves across
  the central and eastern Panhandles.

&&

.PREV DISCUSSION... /Issued 219 PM CDT Mon Jun 22 2020/

SHORT TERM...Tonight Through Tuesday Night...

Northwest flow will continue to be in play today as a ridge of
high pressure still remains over the western CONUS. Upper level
trof over central Canada will deepen just enough to get a weak
cold front to push through. A disturbance riding along the
northwest flow will help pull the front just far enough south to
give us some cooler temperatures on Tuesday, but it will also be
the setup for today's severe weather threat. Continued easterly
flow from previous outflow boundaries has aided in the upslope
flow to the western Panhandles. This will set up a strong area of
convergence in eastern NM, storms will trigger off the mountains
and ride the wave into the Texas Panhandle. ML CAPE values around
2000-3000 J/kg and 35-40kt effective shear will allow for severe
storms capable of hail in the 2-3" range and wind gusts could
exceed 75 mph. Whatever CIN is in place will likely be eroded by
outflow forcing ahead of the storms. Storms will likely start off
as multi-cell, with possible supercells as well. As they track
east into the Panhandles they will most likely merge into an MCS
and then we will be looking at a more linear wind driven event,
but large hail will still not be ruled out. The storm system will
move through the Panhandles this evening, and all areas are in
play, but if an area was to be missed, it would likely be the
northeast Panhandles.

Some models hint at overnight convection still lingering, and there
may be some elevated instability as the surface remains well
saturated, and cooler air aloft moves into the Panhandles.  Still a
little hard to say if it will be capped off by a low level
inversion, or if we will stay saturated to the point of overnight
elevated severe storms.

Flow will be a bit more northerly on Tuesday and while there is
still a chance for another round of severe weather, the threat will
once again start over the eastern NM mountains.  Given the more
northerly flow, the storms will likely propagate south southeast,
and thus we may not get as much move into the Panhandles.  The
cooler air in place will keep highs in the low 80s, and therefore we
should be capped unless storms move into the area where the outflow
can push through the cap.  ML CAPE values look pretty weak in the
750-1000 J/kg range, so storms may only be strong if they move into
the western Panhandles.

Weber

LONG TERM...Wednesday through Sunday...

Northwest flow continues Wednesday as midlevel troughing remains
in the east with ridging in the west. A shortwave riding down the
ridge and into the trough pushes through the area starting in the
morning and out the eastern Panhandles by early afternoon. This
wave may spark off some showers and thunderstorms early in the
day. Another wave following behind this first one looks to spark
off storms in New Mexico which may arrive in the western
Panhandles in the evening hours. The earlier set of storms may
have some small to severe hail in it depending on timing as short
range models indicate MUCAPE could be 1300 to 2500 J/kg. DCAPE is
forecast to be 500-800 J/kg and bulk shear is 30-40kts. The NAM
indicates Guymon could have 100 m^2/s^2 of 0-1km SRH and 200
m^2/s^2 of SRH in the 0-2km levels with LCL heights around 1100m.
For being so early in the day, it is a bit odd for the possibility
of all severe wx to be in play, but wouldn't be surprised at
getting at least some sort of funnel cloud reports with the
supercells. Instability parameters look to weaken significantly by
late afternoon so would expect any storms that do make it here
from NM to stay below severe limits.

Ridging starts to break down Thursday as a trough starts to dig
into the western CONUS. Models start to diverge on timing for this
trough to cross the Rockies and how it will play out for the
Panhandles in the extended. The ECMWF is faster and wants to close
off the low just north of the Panhandles while the GFS is slower
and maintains an open wave and the GFS ensemble completely
flattens out into zonal flow. As the trough gets closer, it will
send out shortwaves ahead of it. Thursday evening will see one of
those perturbations bring another shot of storms, mainly for the
northwest half of the area. This round of storms may also become
severe with 1500-2500 J/kg of MUCAPE, bulk shear around 30kts, and
DCAPE around 1000-1500 J/kg. LCL heights are very high and SRH in
the lowest levels is fairly abysmal so not expecting these to
bring tornadoes. Storm motions will be slow for these, as well as
the ones Wednesday, so localized flooding may be an issue
especially since PWATs are above the 90th percentile.

The precip chances for the end of the week into the weekend are
based on the blend and the uncertainty of timing between models
for the arrival of the trough. Severe weather seems possible again
with this round. Regardless of which model times it correctly,
the trough should be pushing out of the Panhandles by the end of
the weekend which will dry us out.

Beat

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

14/15
Hazardous weather outlook, Jun 22, 2:29 PM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
229 PM CDT Mon Jun 22 2020

OKZ001>003-TXZ001>020-317-230900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
229 PM CDT Mon Jun 22 2020

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are expected across all of the Texas and
Oklahoma Panhandles this afternoon through late tonight. Large
hail and damaging winds will be the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There will be a chance for thunderstorms Tuesday through Saturday.
Some storms each day may become severe with large hail and
damaging winds as the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon through
tonight as well as Tuesday through Saturday. Please relay any
information about observed severe weather to the National Weather
Service while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Jun 22, 12:11 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1211 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             FOLLETT                 36.44N 100.14W
06/21/2020  E1.00 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

            LATE REPORT OF QUARTER SIZE HAIL.

&&

SWB
Local storm report, Jun 22, 12:16 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1216 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             7 WNW WOLF CREEK PARK   36.26N 100.76W
06/21/2020  E1.00 INCH       OCHILTREE          TX   PUBLIC

            LATE REPORT OF QUARTER SIZE HAIL ON U.S.
            HIGHWAY 83.

&&

SWB
Local storm report, Jun 22, 12:26 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             3 S BEAVER              36.77N 100.52W
06/21/2020  M0.88 INCH       BEAVER             OK   STORM CHASER

0722 PM     HAIL             1 E FORGAN              36.91N 100.51W
06/21/2020  M1.00 INCH       BEAVER             OK   EMERGENCY MNGR

0728 PM     HAIL             1 N ELMWOOD             36.63N 100.52W
06/21/2020  M1.50 INCH       BEAVER             OK   STORM CHASER

0731 PM     HAIL             BEAVER                  36.81N 100.52W
06/21/2020  M0.88 INCH       BEAVER             OK   EMERGENCY MNGR

0740 PM     TSTM WND GST     ELMWOOD                 36.62N 100.52W
06/21/2020  E70 MPH          BEAVER             OK   BROADCAST MEDIA

0741 PM     HAIL             BEAVER                  36.81N 100.52W
06/21/2020  E0.75 INCH       BEAVER             OK   PUBLIC

            LATE REPORT FROM MPING: DIME (0.75 IN.).

0741 PM     HAIL             1 N BEAVER              36.83N 100.52W
06/21/2020  E0.75 INCH       BEAVER             OK   PUBLIC

            LATE REPORT FROM MPING: DIME (0.75 IN.).

0746 PM     HAIL             2 S BEAVER              36.79N 100.52W
06/21/2020  M1.00 INCH       BEAVER             OK   STORM CHASER

0747 PM     HAIL             3 ESE BALKO             36.61N 100.63W
06/21/2020  M2.00 INCH       BEAVER             OK   STORM CHASER

0748 PM     HAIL             3 ESE BALKO             36.61N 100.63W
06/21/2020  M3.00 INCH       BEAVER             OK   STORM CHASER

0802 PM     HAIL             2 NNE ELMWOOD           36.65N 100.51W
06/21/2020  E2.75 INCH       BEAVER             OK   EMERGENCY MNGR

            A FEW STONES UP TO BASEBALL SIZE.

0844 PM     HAIL             FOLLETT                 36.44N 100.14W
06/21/2020  E1.00 INCH       LIPSCOMB           TX   LAW ENFORCEMENT

            LATE REPORT OF QUARTER SIZE HAIL.

0845 PM     HAIL             BOOKER                  36.46N 100.54W
06/21/2020  E0.88 INCH       LIPSCOMB           TX   TRAINED SPOTTER

0934 PM     HAIL             7 WNW WOLF CREEK PARK   36.26N 100.76W
06/21/2020  E1.00 INCH       OCHILTREE          TX   PUBLIC

            LATE REPORT OF QUARTER SIZE HAIL ON U.S.
            HIGHWAY 83.

&&
Special weather statement, Jun 22, 5:16 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
516 PM CDT Mon Jun 22 2020

OKZ002-222245-
Texas OK-
516 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS COUNTY UNTIL
545 PM CDT...

At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eva, or 10 miles south of Elkhart, moving southeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Eva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3682 10200 3693 10188 3684 10154 3662 10175
TIME...MOT...LOC 2216Z 301DEG 23KT 3685 10187

Simpson
Special weather statement, Jun 22, 5:31 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Amarillo TX
531 PM CDT Mon Jun 22 2020

OKZ002-TXZ002-222300-
Texas OK-Sherman TX-
531 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS AND NORTH
CENTRAL SHERMAN COUNTIES UNTIL 600 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Eva, or 23 miles west of Guymon, moving southeast at
25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3665 10157 3641 10192 3656 10203 3667 10203
      3679 10186
TIME...MOT...LOC 2230Z 317DEG 21KT 3665 10190

Simpson
Special weather statement, Jun 22, 5:36 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
536 PM CDT Mon Jun 22 2020

OKZ001-TXZ001-222315-
Cimarron OK-Dallam TX-
536 PM CDT Mon Jun 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON AND WESTERN
DALLAM COUNTIES UNTIL 615 PM CDT...

At 536 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Kenton to 4 miles east of
Clayton. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Texline, Kenton, Wheeless, Black Mesa Park and Felt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 10267 3608 10273 3617 10304 3650 10304
      3650 10300 3700 10300
TIME...MOT...LOC 2236Z 272DEG 30KT 3707 10308 3645 10310

Simpson

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:44 PM CDTSevere Thunderstorm WarningAMABeaver46 min
Jun 21, 8:25 PM CDTSevere Thunderstorm WarningAMABeaver65 min
Jun 21, 8:50 PM CDTAreal Flood AdvisoryAMABeaver113 min
Jun 22, 5:16 PM CDTSpecial Weather StatementAMATexas29 min
Jun 22, 5:31 PM CDTSpecial Weather StatementAMATexas29 min
Jun 22, 5:57 PM CDTSevere Thunderstorm WarningAMATexas78 min
Jun 22, 6:03 PM CDTSevere Thunderstorm WarningAMACimarron, Texas72 min
Jun 21, 8:14 PM CDTSpecial Weather StatementAMAOchiltree31 min
Jun 21, 9:09 PM CDTTornado WarningAMALipscomb36 min
Jun 21, 9:24 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree30 min
Jun 21, 9:33 PM CDTSpecial Weather StatementAMAHemphill, Roberts27 min
Jun 21, 9:36 PM CDTSevere Thunderstorm WarningAMALipscomb24 min
Jun 21, 9:58 PM CDTSpecial Weather StatementAMAGray, Hemphill, Roberts, Wheeler62 min
Jun 21, 10:14 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler61 min
Jun 21, 11:04 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler56 min
Jun 21, 11:59 PM CDTSpecial Weather StatementAMAWheeler61 min
Jun 22, 12:02 AM CDTSpecial Weather StatementAMAHemphill43 min
Jun 22, 12:25 AM CDTSpecial Weather StatementAMAOchiltree, Roberts65 min
Jun 22, 12:27 AM CDTSpecial Weather StatementAMAHutchinson63 min
Jun 22, 1:23 AM CDTSpecial Weather StatementAMAHemphill, Roberts67 min
Jun 22, 2:15 AM CDTSpecial Weather StatementAMARoberts45 min
Jun 22, 2:28 AM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler33 min
Jun 22, 3:03 AM CDTSpecial Weather StatementAMAWheeler27 min
Jun 22, 3:29 AM CDTSpecial Weather StatementAMAWheeler31 min
Jun 22, 5:36 PM CDTSpecial Weather StatementAMADallam39 min
Jun 22, 6:20 PM CDTSpecial Weather StatementAMAHansford25 min
Jun 22, 6:33 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham72 min
Jun 22, 6:36 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Roberts39 min
Jun 22, 6:45 PM CDTSpecial Weather StatementAMAOldham30 min
Jun 22, 6:57 PM CDTSevere Thunderstorm WarningAMAOldham63 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.